@excuses... Please don't be too hard on yourself. You're trying to get clean. That's the important thing. That said, I don't think using heroin--even a small amount--is really the best idea to offset withdrawal symptoms. Have you considered seeing an addiction specialist? They can assess your situation and recommend the best next steps for you. They may also be able to help you with withdrawal, possibly by prescribing Suboxone or another medication. I'm a huge advocate for using medical professionals to help overcome addiction. Trying to do things on your own can often be unsuccessful and dangerous. Go to the American Society of Addiction Medicine's website and use their "Find a Doctor" tool to find an addiction specialist in your area. Here's the link: https://asam.ps.membersuite.com/directory/SearchDirectory_Criteria.aspx We're here to help and support you however we can and we're rooting for you big time. I would just much rather have you under a doctor's care than trying to alleviate withdrawal symptoms by using heroin. That's just not a safe option.